Computer Science and Information Engineering, World Congress on (2009)
Los Angeles, California USA
Mar. 31, 2009 to Apr. 2, 2009
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/CSIE.2009.66
This paper studies the robust control for a class of nonlinear uncertain chaotic systems with time-delay by using Lyapunov stability theory and the linear matrix inequality (LMI) approach. A sufficient condition for the existence of the time-delay feedback controller is established, and a sufficient condition for the existence of the state observer and the observer-based robust controller is also derived.
Robust control, uncertain chaotic systems, LMI
Wenli Zhu, Hongwei Cui, Shumin Bai, Jin Hu, "Robust Control for a Class of Nonlinear Uncertain Chaotic Systems with Time-Delay by LMI Approach", Computer Science and Information Engineering, World Congress on, vol. 02, no. , pp. 616-620, 2009, doi:10.1109/CSIE.2009.66